# SDR CALA2018092801996

- Difficulty date: September 26, 2018
- Submitted: September 28, 2018
- Operation: Air carrier
- Aircraft: N828UA
- Make and model: Airbus A319-131
- Aircraft serial: 1031
- Aircraft time: 61,751 hours, 26,040 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Part number: D5311423620091
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 DOOR CUTOUT FRAME 16 STOP FITTING LOCATION 7 HAS TWO CRACKED HOLES.  UPPER INBOARD HOLE IN INTERCOSTAL AT 6:00 AND LOWER INB OARD HOLE IN WEB AT 4:00 A3NB-53-4-6304 GENERATED BY V061633 REMOVED AND REPLACED INTERCOSTAL AT FR16 STOP FITTING NO. 7 IAW A319 SRM 51-42-11 2D,2E,2F REMOVED DOT E246 BY MECH V922369 INSP BY LC-81
